# SDR NWAA085329852

- Difficulty date: December 1, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 75,495 hours, 76,763 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 14-18 OF THE CABIN WERE INOPERATIVE.  MX REPAIRED THE WIRING AND FUNCTIONALLY CHECKED THE SYSTEM.
